# SDR AALA2002045

- Difficulty date: January 7, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 522 TO 530 RIGHT SIDE OF CARGO CUSP CORRODED AROUND FORWARD LIGHTNING HOLE OF BAY, BOTTOM SIDE OF CUSP.  INSTALLED DOUBLER PER AARD 53-00-02.  (M)
